# SDR SWAA117025

- Difficulty date: October 12, 2011
- Submitted: October 14, 2011
- Operation: Air carrier
- Aircraft: N357SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26594
- Aircraft time: 63,533 hours, 54,133 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 76381026
- Part serial: P548285
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIVERSION - ON CLIMBOUT, SMALL CABIN ALTITUDE NEEDLE POINTING AT "50."  AT 10K, CARGO DIFF NEEDLE SHOWING 612.  SWITCHES VERIFIED "FLT/AUTO" CABIN CLIMB MOVED BUT NOT IN NORMAL PATTERN.  REMOVED AND REPLACED CABIN PRESSURE CONTROLLER PER MM.
